MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization

BOSTON SCIENTIFIC CORPORATION EMBOLD? Fibered; Device, Vascular, For Promoting Embolization
Model Number M001394240100500
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil stretched within the patient, resulting in additional intervention.An embold? fibered 10x50 was selected for use for a splenic artery embolization.The embold coil was deployed but was noted to stretch due to the non-boston scientific catheter kinking.The stretched coil was successfully retrieved and fully explanted using a snare.The procedure was successfully completed using an alternate coil.There were no patient complications as a result of this event.

Brand Name
EMBOLD? Fibered
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50100696
Report Number2124215-2026-41273
Device Sequence Number10317672
Product Code KRD
UDI-Device Identifier08714729983651
UDI-Public(01)08714729983651(17)281112(10)37948045
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240100500
Device Catalogue NumberM001394240100500
Device Lot Number0037948045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown